# SDR ASAA2014110309567

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,744 hours, 9,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  LIGHT EXTINGUISHES WHEN MASTER RECALL RESET.  ACFT GROUNDED.  PERFORMED FIM TASK 21-61-802.  APPEARS TO HAVE BEEN AN INTERMITTENT RAM ACTUATOR FAULT, NR 1 CONTROLLER.  VERIFICATION TEST SHOWS NO FAULTS.  HAS NO OTHER RECENT HISTORY.
